Aa
A
A
Close
608892 tn?1220630835
Side effects from Effexor
I have severe insomnia and have had for years.  Also, I've been on Prempro for maybe 7 years and just went off it, anticipating LapBand surgery.  I have a taken a couple outdated Effexor that the doctor gave me several years ago, and they get rid of the horrific hot flashes, but make me nauseous. What should I do?
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Menopause Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers